# SDR SWAA2023031010950

- Difficulty date: February 28, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 57,101 hours, 34,089 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-7 MID CABIN FLOOR PANEL 232RF HAS PULLED COMPOSITE FIBERS ON UPPER SURFACE.<[01] EVALUATED PANEL 232RF AND FOUND PULLED FIBERS ON UPPER SURFACE AND DAMAGE TO CORE AT O/B CORNER. FOUND TO BE REPAIRABLE. IAW B737-700 SRM 53-00-50-2R-1 & 53-00-50-2R-10.CLEAN AND PREP FOR REPAIR. IAW B737-700 SRM 53-00-50-2R-1 PAR 3 A;C;E&F. VERIFY MATERIALS AS: BMS 5-28(A145043); BMS 8-201 (A162417); BMS 9-3 (A162523).IAW B737-700 SRM 53-00-50-2R-1 TABLE 201. APPLIED POTTING COMPOUND TO CORNER CORE. IAW B737-700 SRM 53-00-50-2R-10 PAR 3A-G. NEED OK TO BOND.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR. IAW B737-700 SRM 53-00-50-2R-1 PAR 3K-M.;[04] REPAIRED UPPER SURFACE AND FWD O/B CORNER ON PANEL 232RF. IAW B737-700 SRM 53-00-50-2R-1; SRM 53-00-50-2R-10; SRM 53-00-50-2R-0.;[05] VERIFIED STEPS 3-4
